Alert archive / California / Wind Advisories in 2006

Wind Advisory 1, NWS Sacramento, CA

January 1, 2006

NWS Sacramento, CA issued this wind advisory at Jan 1, 2006, 7:29 AM PST. It took effect at Jan 1, 2006, 9:50 AM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2006, 7:29 AM PST (15:29 UTC)
In effect from
Jan 1, 2006, 9:50 AM PST
Expired
Jan 2, 2006, 2:00 AM PST
In force
16 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSTO 011529
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
729 AM PST SUN JAN 1 2006

...STRONG WINDS OVER THE NORTHERN SACRAMENTO VALLEY TODAY...

.A STRONG PACIFIC COLD FRONT WILL MOVE ACROSS NORTHERN CALIFORNIA
TODAY CAUSING STRONG WINDS AND HEAVY RAIN.

CAZ015-020000-
/O.NEW.KSTO.WI.Y.0001.060101T1800Z-060102T0000Z/
NORTHERN SACRAMENTO VALLEY-
729 AM PST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR
THE NORTHERN SACRAMENTO VALLEY INCLUDING REDDING AND RED BLUFF. 

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS 40 TO 50
MPH AS A COLD FRONT MOVES ACROSS THE AREA AROUND MIDDAY. THE
STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 10 AM AND 2 PM. THE 
WINDS WILL DECREASE LATE THIS AFTERNOON. HEAVY RAIN AND POSSIBLE
THUNDERSTORMS ARE ALSO EXPECTED WITH THE COLD FRONT. 

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
6 follow-up statements
000 
WWUS76 KSTO 011750
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
950 AM PST SUN JAN 1 2006

CAZ017>019-064-067-020200-
/O.EXB.KSTO.WI.Y.0001.060101T1750Z-060102T0600Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
MOTHERLODE-
950 AM PST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR LAKE COUNTY...THE SOUTHERN SACRAMENTO VALLEY...
DELTA...NORTHERN SAN JOAQUIN VALLEY AND MOTHERLODE...WHICH IS IN
EFFECT UNTIL 10 PM PST THIS EVENING.

SOUTHERLY WINDS WILL CONTINUE TO INCREASE TO 25 TO 35 MPH WITH
GUSTS TO 45 MPH AS A COLD FRONT APPROACHES. THE STRONGEST WINDS
ARE EXPECTED TO OCCUR THIS AFTERNOON AND EVENING. THE WINDS WILL
DECREASE BY LATE THIS EVENING.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ015-020000-
/O.CON.KSTO.WI.Y.0001.060101T1800Z-060102T0000Z/
NORTHERN SACRAMENTO VALLEY-
950 AM PST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON
FOR THE NORTHERN SACRAMENTO VALLEY.

SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH
AS A COLD FRONT APPROACHES THE AREA AROUND MIDDAY. THE STRONGEST
WINDS ARE EXPECTED TO OCCUR BETWEEN 10 AM AND 2 PM. THE WINDS WILL
DECREASE BY LATE THIS AFTERNOON. HEAVY RAIN AND POSSIBLE THUNDERSTORMS
ARE ALSO EXPECTED WITH THE COLD FRONT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 012136
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
136 PM PST SUN JAN 1 2006

CAZ015-012245-
/O.CAN.KSTO.WI.Y.0001.000000T0000Z-060102T0000Z/
NORTHERN SACRAMENTO VALLEY-
136 PM PST SUN JAN 1 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. WINDS HAVE LOWERED AND ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA. GUSTY SOUTH WINDS OF 15 TO 25 MPH WILL CONTINUE
INTO TONIGHT.

$$

CAZ016-020545-
/O.EXB.KSTO.WI.Y.0001.000000T0000Z-060102T0800Z/
CENTRAL SACRAMENTO VALLEY-
136 PM PST SUN JAN 1 2006

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY FOR THE CENTRAL SACRAMENTO VALLEY...WHICH IS IN EFFECT
UNTIL MIDNIGHT PST TONIGHT.

SOUTHERLY WINDS WILL CONTINUE TO INCREASE TO 25 TO 35 MPH WITH
GUSTS TO 55 MPH AS A COLD FRONT APPROACHES. THE STRONGEST WINDS
ARE EXPECTED TO OCCUR LATE THIS AFTERNOON AND EVENING. THE WINDS
WILL DECREASE AROUND MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ017>019-064-067-020545-
/O.EXT.KSTO.WI.Y.0001.000000T0000Z-060102T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
MOTHERLODE-
136 PM PST SUN JAN 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR
LAKE COUNTY...THE SOUTHERN SACRAMENTO VALLEY...DELTA...NORTHERN SAN
JOAQUIN VALLEY AND MOTHERLODE.

SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
AS A COLD FRONT APPROACHES. THE STRONGEST WINDS ARE EXPECTED TO
OCCUR LATE THIS AFTERNOON AND EVENING WITH WIND GUSTS TO 55 MPH
POSSIBLE. THE WINDS WILL DECREASE AROUND MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 012223
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
223 PM PST SUN JAN 1 2006

CAZ017>019-067-020630-
/O.UPG.KSTO.WI.Y.0001.000000T0000Z-060102T0800Z/
/O.NEW.KSTO.HW.W.0001.060101T2223Z-060102T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
223 PM PST SUN JAN 1 2006

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR THE
SOUTHERN SACRAMENTO VALLEY...DELTA...NORTHERN SAN JOAQUIN VALLEY
AND MOTHERLODE.

SOUTHEAST WINDS WILL CONTINUE TO INCREASE TO 35 TO 45 MPH WITH
GUSTS TO 65 MPH OR HIGHER AS A STRONG WEATHER SYSTEM RAPIDLY
DEVELOPS OVERHEAD. WINDS ARE EXPECTED TO DECREASE LATE TONIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. HIGH WIND SPEEDS OR GUSTS MAY LEAD TO PROPERTY
DAMAGE. TRAVEL IS NOT RECOMMENDED

$$

CAZ016-064-020630-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-060102T0800Z/
CENTRAL SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
223 PM PST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR
THE CENTRAL SACRAMENTO VALLEY AND LAKE COUNTY.

SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE AS
A COLD FRONT APPROACHES. THE STRONGEST WINDS ARE EXPECTED TO OCCUR
LATE THIS AFTERNOON AND EVENING. THE WINDS WILL DECREASE AROUND
MIDNIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KSTO 020609
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1009 PM PST SUN JAN 1 2006

CAZ017>019-067-021000-
/O.CAN.KSTO.HW.W.0001.000000T0000Z-060102T0800Z/
/O.EXB.KSTO.WI.Y.0001.000000T0000Z-060102T1000Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
1009 PM PST SUN JAN 1 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 2 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PST MONDAY. THE HIGH
WIND WARNING HAS BEEN CANCELLED. 

WINDS HAVE DECREASED ENOUGH THIS EVENING TO ALLOW FOR THE
CANCELLATION OF THE HIGH WIND WARNING. A WIND ADVISORY WILL
REPLACE THIS HIGH WIND WARNING AS METEOROLOGICAL CONDITIONS WILL
SUPPORT AREAS OF SOUTHERLY WINDS 20 TO 30 MPH WITH PEAK GUSTS TO
NEAR 40 MPH THROUGH AROUND 2 AM MONDAY.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THESE WINDY CONDITIONS ARE
EXPECTED TO IMPROVE BY LATE TONIGHT.

$$

CAZ016-064-021000-
/O.EXT.KSTO.WI.Y.0001.000000T0000Z-060102T1000Z/
CENTRAL SACRAMENTO VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY-
1009 PM PST SUN JAN 1 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM PST MONDAY.

SOUTHERLY WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH OVER
THE HIGHER ELEVATIONS OF SOUTHERN LAKE COUNTY CAN BE EXPECTED
THROUGH LATE THIS EVENING. FOR THE CENTRAL SACRAMENTO
VALLEY...WINDS OF 20 TO 30 MPH IS LIKELY THROUGH LATE THIS
EVENING. THESE WINDY CONDITIONS WILL IMPROVE BY LATE TONIGHT.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$


LAM
000 
WWUS76 KSTO 020755
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1155 PM PST SUN JAN 1 2006

CAZ016>019-064-020900-
/O.CAN.KSTO.WI.Y.0001.000000T0000Z-060102T1000Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
1155 PM PST SUN JAN 1 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY FOR THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY...THE
NORTHERN SAN JOAQUIN VALLEY...THE CARQUINEZ STRAIT AND DELTA...AND
SOUTHERN CLEAR LAKE COUNTY. WINDS HAVE DIMINISHED OVER THE AREA. 

$$

CAZ067-021000-
/O.CON.KSTO.WI.Y.0001.000000T0000Z-060102T1000Z/
MOTHERLODE-
1155 PM PST SUN JAN 1 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY FOR THE
MOTHERLODE. 

WINDS ARE BEGINNING TO DECREASE OVER THE MOTHERLODE. LOCAL GUSTS
TO 40 MPH OR MORE ARE STILL POSSIBLE MAINLY OVER RIDGES THROUGH 2
AM PST.

STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. THE WINDS ARE EXPECTED
TO DECREASE BELOW ADVISORY CRITERIA BY 2 AM PST. 

$$
JHM
000 
WWUS76 KSTO 021007
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
207 AM PST MON JAN 2 2006

CAZ067-021115-
/O.EXP.KSTO.WI.Y.0001.000000T0000Z-060102T1000Z/
MOTHERLODE-
207 AM PST MON JAN 2 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR THE MOTHERLODE. 
WINDS HAVE DIMINISHED OVER THE AREA. 

$$
JHM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 1, 3:40 AM PST, 3 hours 49 minutes earlier.

Area forecast discussion, Jan 1, 3:40 AM PST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
340 AM PST SUN JAN 1 2006

.DISCUSSION...
NEXT ROUND OF PCPN COMING THIS AFTERNOON THROUGH MON. UPPER LOW/VORT
JUST N OF 40N/AT 130W ROTATING NEWD WITH BULK OF THE ENERGY GOING
INTO THE PAC NW. 08Z AMSU DATA SHOWED NARROW TPW PLUME HAS BEEN
RE-ENERGIZED ALONG 130W AS IT TAPS INTO YESTERDAYS MUCH WETTER
PLUME WHICH HAS BEEN SHUNTED SWD. 310K GFS ISENTROPIC CHART
INDICATES BEST WAA PCPN ALONG N COAST THIS MORNING WITH WAA QUICKLY
MOVING ACROSS NORCAL...N OF I-80 THIS MORNING AND WEAKENING. BELIEVE
THE INITIAL WAA WILL BE MUCH WEAKER THAN EARLIER INDICATED AND WILL
BACK OFF WINTER STORM WARNING TIL NOON PST. THIS IS WHEN THE COLD
FRONT SHOULD MOVE INTO OUR COASTAL RANGE MTNS. LIGHTNING DATA
PICKING UP A FEW STRIKES ALONG THE COLD FRONT JUST INSIDE 130W NOW.
PCPN SHOULD INCREASE AND BECOME MORE WIDESPREAD AND MORE CONVECTIVE
IN NATURE AS PIECE OF ENERGY FROM THE FROM THE COLD AIR BETWEEN 140W
AND 155W MOVES INLAND AND INTERACTS WITH COLD FRONT OVER COASTAL
RANGE. MODELS DIFFER SLIGHTLY WITH GFS FAVORED AS STRONGER VORT NEAR
35N/155W DIGS SEWD. THIS WILL SLIGHTLY AMPLIFY THE 180 KT JET WITH
YESTERDAYS TPW PLUME LIFTING SLIGHTLY NWD AS WELL. THIS SHOULD SPELL
HEAVY PCPN AGAIN FOR NORCAL AS INDIRECT CIRCULATION OF THE WLY JET
ENHANCES UVM OVER NORCAL BEGINNING THIS AFTERNOON. AGAIN THERE IS A
BAND OF SWLY 55-60 KTS WINDS AT 700 MBS WHICH ARE FORECAST TO
ENHANCE OROGRAPHICS AND CREATE WINDY CONDITIONS OVER MTNS THIS
AFTN...WITH SPEEDS DROPPING OFF OVERNIGHT. STRENGTH OF WINDS A
QUESTION IN THE VLY AS UPPER LOW AND ASSOCIATED SFC LOW MOVE INTO
PAC NW...WELL NW OF NORCAL. THIS WILL MEAN A WEAKER GRADIENT THAN IF
THE SFC LOW WAS TRACKING FURTHER S. WILL KEEP WINDS IN THE VLY JUST
BELOW ADVSRY CRITERIA AT THIS TIME.

OROGRAPHIC AIDS SHOW QPFS RANGING FROM 1.0 TO 1.5 INCHES OVER SHASTA
AND FEATHER BASIN TODAY WITH THE ETA CRANKING OUT ANOTHER 1.2 TO 1.8
INCHES OVERNIGHT...THE GFS/AVN ABOUT ONE-HALF AS MUCH. THIS IS DUE
TO THE GFS SHUNTING THE TPW PLUME FARTHER S WITH THE DIGGING TROF.
THIS IS AT LEAST A QUARTER TO A HALF THAT OF THE PREVIOUS SYSTEM.
WILL PROBABLY HOLD OFF ON ISSUING FLW FOR SMALL RIVERS/STREAMS AS
HEAVIER PCPN EXPECTED TO HOLD OFF UNTIL LATER AFTN AND TONIGHT. WAA
VERY STRONG DURING THE AFTN WHICH WILL BOOST SNOW LEVELS THIS AFTN
TO AROUND 6000 FEET. WAA WEAKENS OVERNIGHT WITH CAA OCCURRING BY
EARLY MON.

THE STRONGER VORT NEAR 35N/155W WILL CARVE OUT A DEEPER/COLDER TROF
OVER NORCAL ON MON. STRONG CYCLONICALLY CURVED JET FORECAST TO LIFT
NEWD ACROSS THE S AND ERN HALF OF OUR CWA ON MON. STRONG UPPER LEVEL
DIVERGENCE AND AXIS OF NEGATIVE LIS POINT TO AREA FROM SAC SWD INTO
THE SAN JOAQUIN VLY AS STRONG POTENTIAL FOR THUNDER MON AFTN. MAYBE
EVEN SOME STRONG CONVECTION TONIGHT GIVEN THE FORECAST UPPER
DIVERGENCE S OF HIGHWAY 50.

FLAT RIDGING OVER NORCAL ON TUE AS DEEP TROF MOVES ACROSS THE GREAT
BASIN WILL WARRANT A MENTION OF SMALL POPS OVER OUR FAR NRN ZONES.
AFTER THAT MAINLY DRY WX...UNTIL NEXT WEEKEND.     JHM

&&

.AVIATION...
LCL MVFR AND ISOLD IFR CONDS IN SHASTA CO AND PTNS SIERNEV OTRW VFR
THIS MRNG BCMG WDSPRD MVFR AND AREAS IFR OVR INT NORCAL AFT 20Z AS
NXT PAC STORM MOVS LAN. WDSPRD S SFC WNDS 15-25KT WITH GUSTS 30-40KT
TIL 00Z. ISOLD TSRA. SN LVLS 045-055.

&&

.STO WATCHES/WARNINGS/ADVISORIES...

WINTER STORM WARNING FROM NOON TODAY TO 4 AM PST MONDAY FOR WEST
SLOPE NORTHERN SIERRA NEVADA-WESTERN PLUMAS COUNTY/LASSEN PARK.

WINTER STORM WARNING FROM NOON TODAY TO 10 PM PST THIS EVENING
FOR BURNEY BASIN / EASTERN SHASTA COUNTY-MOUNTAINS SOUTHWESTERN
SHASTA COUNTY TO NORTHERN LAKE COUNTY-SHASTA LAKE AREA /
NORTHERN SHASTA COUNTY.

&&
Hazardous weather outlook, Jan 1, 7:00 AM PST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST SUN JAN 1 2006

CAZ013>019-063-064-066>069-021500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST SUN JAN 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

ANOTHER PACIFIC STORM WILL MOVE ACROSS THE INTERIOR OF NORTHERN
CALIFORNIA TODAY AND TONIGHT...BRINGING HEAVY PRECIPITATION AND
STRONG WINDS. THIS STORM WILL BE A LITTLE COLDER WITH LOWER SNOW
LEVELS OVER THE INTERIOR MOUNTAINS. A STRONG COLD FRONT WILL PUSH
INLAND BY MIDDAY POSSIBLE CAUSING SOME THUNDERSTORMS OVER THE
COASTAL MOUNTAINS AND NORTHERN SACRAMENTO VALLEY. THE PERIODS OF
HEAVY RAIN WILL AGAIN CAUSE RISES ON SMALL RIVERS AND STREAMS.

* WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

* FLOOD STATEMENT............SEE WGUS86 KSTO - FLSSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

EXPECT MORE UNSETTLED MONDAY AND TUESDAY...FOLLOWED BY A DRYING
TREND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 2:23 PM PSTHigh Wind WarningSTO8 hr
Jan 1, 3:37 PM PSTHeavy Snow WarningSTO8 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.